# SDR FDEA202408151264

- Difficulty date: August 15, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A53981317203
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT CRACK AT FR74 PLUS 22",  -Y2020 REMOVED CRACK SUPPORT AND INSTALLED NEW SUPPORT. I.A.W A300-600F SRM 51-40-21-001,   PARA.6, PAGE.7B-PAGE.23 AND 51-72-10-001, PAGE.2 &  DRAWING A53981317. THIS REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 AT FR74 PLUS 22",  -Y2020 POSITION.
